Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

21 Publikationen

2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931539
Dirichlet form associated with the $\phi_{3}^{4}$ model
Zhu R, Zhu X (2018)
Electronic Journal of Probability 23: 78.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931538
Berry-Esseen bounds for typical weighted sums
Bobkov SG, Chistyakov G, Götze F (2018)
ELECTRONIC JOURNAL OF PROBABILITY 23: 92.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916434
Distribution of linear statistics of singular values of the product of random matrices
Götze F, Naumov A, Tikhomirov A (2017)
Bernoulli 23(4B): 3067-3113.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2733472
Stochastic porous media equations in ℝd
Barbu V, Röckner M, Russo F (2015)
Journal de Mathématiques Pures et Appliquées 103(4): 1024-1052.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2917096
Asymptotic spectra of matrix-valued functions of independent random matrices and free probability
Götze F, Kösters H, Tikhomirov A (2015)
RANDOM MATRICES-THEORY AND APPLICATIONS 4(2): 85.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2677412
A homeomorphism relating path spaces of stochastic processes with values in R-Z respectively (S-1)(Z)
Albeverio S, Röckner M, Yoshida MW (2014)
Infinite Dimensional Analysis Quantum Probability and Related Topics 17(1): 1450002.
PUB | DOI | WoS
 
2012 | Kurzbeitrag Konferenz / Poster | Veröffentlicht | PUB-ID: 2500758
On the natural statistics of unrestrained locomotion: Insects take two distinct kinds of steps
Theunissen L, Dürr V (2012)
Presented at the FENS Forum of Neuroscience 2012, Barcelona.
PUB
 
2011 | Kurzbeitrag Konferenz / Poster | Veröffentlicht | PUB-ID: 1961979
Whole-body kinematics and 3D targeting of foot contacts in unrestrained climbing stick insects (Carausius morosus)
Theunissen L, Dürr V (2011)
In: Proc. Göttingen Neurobiol. Conf. T21-12C.
PUB
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1794477
On Concentration of Empirical Measures and Convergence to the Semi-circle Law
Bobkov SG, Götze F, Tikhomirov AN (2010)
JOURNAL OF THEORETICAL PROBABILITY 23(3): 792-823.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2003517 PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635353
Revision of Boltzmann statistics for a finite number of particles
Kakorin S (2009)
AMERICAN JOURNAL OF PHYSICS 77(1): 48-53.
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596320
Concentration inequalities and limit theorems for randomized sums
Bobkov SG, Götze F (2007)
PROBABILITY THEORY AND RELATED FIELDS 137(1-2): 49-81.
PUB | DOI | WoS
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2322746
Modeling the sporadic meteoroid background cloud
Dikarev V, Grun E, Baggaley J, Galligan D, Landgraf M, Jehn R (2005)
Earth Moon and Planets 95(1-4): 109-122.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1606044
Rate of convergence in probability to the Marchenko-Pastur law
Götze F, Tikhomirov A (2004)
BERNOULLI 10(3): 503-548.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1608262
Limit distributions of studentized means
Chistyakov G, Götze F (2004)
ANNALS OF PROBABILITY 32(1A): 28-77.
PUB | WoS
 
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1605272
On the central limit theorem along subsequences of noncorrelated observations
Bobkov SG, Götze F (2003)
THEORY OF PROBABILITY AND ITS APPLICATIONS 48(4): 604-621.
PUB | DOI | WoS
 
2003 | Zeitschriftenaufsatz | PUB-ID: 2914217
On the choice of a sparse prior
Kording KP, Kayser C, Konig P (2003)
Rev Neurosci 14(1-2): 53-62.
PUB
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1617754
Elliptic equations for invariant measures on finite and infinite dimensional manifolds
Bogachev VI, Röckner M, Wang F-Y (2001)
Journal de Mathématiques Pures et Appliquées 80(2): 177-221.
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1615302
Intersection local times of independent Brownian motions as generalized white noise functionals
Albeverio S, Oliveira MJ, Streit L (2001)
ACTA APPLICANDAE MATHEMATICAE 69(3): 221-241.
PUB | DOI | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1625472
On smooth behavior of probability distributions under polynomial mappings
Götze F, Prokhorov YV, Ulyanov VV (1998)
THEORY OF PROBABILITY AND ITS APPLICATIONS 42(1): 28-38.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="distributions"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung